I've been mainly just on valium for a week after twenty years of xanax - Part 35

By anywherebutup · Sep 7, 2014 · ·
  1. Groggy from severe seizures today that were lasting hours with ictal states in between. I have a known seizure disorder and no other medication, although I usually only have a seizure maybe once a year. The withdrawal seems to be exacerbating it right when my doctor left town (with no one on call) for an entire month.

    I wanted to take more valium after the seizures began, but the pharmacy gave me the stink eye last time, so I decided against it. Thus said, screw them. I do have seizures on my own since I was a kid, and they come in all stripes and flavors: today were apparently some combination of grand mal and temporal or something like that. It went on for nearly an hour, and now I have scratches on my face from repetitive motions that my spouse noted.

    And they're not giving me other meds for seizures, why? I have no idea. It's brilliant, just brilliant, to withdraw someone with seizures, myoclonus, and meinere's disease (not to sound over the top, but I do think they're connected even if the doctors insist otherwise, with some concession that the myoclonus COULD be seizure-related based on tests)... from the only med that has worked for them with no back up plan before skipping town.

    My spouse debated called for an ambulance but decided against for fear I might lose my license.

    Good times over here. Also, I bit through my tongue which is now bleeding and painful. Looks like a liquid diet is in order for some days.

    <3 you. This was just a 1 mg reduction, but I felt unstable when I did it, but I had to since doctor said I had held too long already (3+ weeks). And there you go. We'll see how the rest plays out. I suspect I'll have to take epilepsy meds, and will wind up losing my license, all because of the brilliant choices the health care insurance system makes for me around here. Glad YOU are feeling a bit better and have support! <3

Comments

  1. Roaddoggy
    Wow, Bro. I think your getting into dangerous territory. The seizures from Benzo withdrawal is very dangerous. It can cause death. Now I realize you have had a history of them. But your are having them know, because of Benzo withdrawal. a seizure lasting an hour, scratches on your face, bitten tong?

    I think you need to go to the emergency room. Man I thought I felt rough. Your going through hell. I believe you need to raise some hell to these doctors.

    I think you should slightly up dose, maybe 1mg. for a week, and see how you feel. I'm starting to get a little worried about you. Please at least, If the seizures start again, make your wife, call an ambulance. You could die during these seizures. I'm so wishing you the Best. Much love. Roaddoggy....
To make a comment simply sign up and become a member!